MathSciNet Relay Station
MathSciNet bibliographic data
MR603076 (82i:93057) 93D15 (58F40 93C10)
Hirschorn, R. M. $(A,\,{\cal B})$-invariant distributions and disturbance decoupling of nonlinear systems. SIAM J. Control Optim. 19 (1981), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement